# SDR HSYA201002253

- Difficulty date: February 25, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2024T3040
- Condition: Cracked
- Location: Zone 100
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP OF ACFT THE FOLLOWING ITEM WAS FOUND. CRACKED CLIP ON FRAME 146.2 AT RT OF CTR LINE. REMOVED CRACKED CLIP FROM FRAME 146.2. DUPLICATED SERVICEABLE CLIP FROM 2024 T3 .040 IAW SRM 51-70-00.
